Research

Periodic points and dynamic rays of exponential maps


Reference:

Schleicher, D. and Zimmer, J., 2003. Periodic points and dynamic rays of exponential maps. Annales Academiae Scientiarum Fennicae-Mathematica, 28 (2), pp. 327-354.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://www.emis.de/journals/AASF/Vol28/zimmer.html

Details

Item Type Articles
CreatorsSchleicher, D.and Zimmer, J.
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7296

Export

Actions (login required)

View Item